# SDR CA080924012

- Difficulty date: August 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 25,736 hours
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS IN HOVER AND WAS TRANSITIONING TO FWD FLIGHT WHEN THE LT ENGINE ROLLED BACK IN POWER AND SHUTDOWN.  PILOT LANDED THE ACFT SUCCESSFULLY ON 1 ENGINE.  LT ENGINE WAS REMOVED AND SENT TO MFG FOR INVESTIGATION.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
